Label Changes for:

Climara (estradiol transdermal system)

January 2008

Changes have been made to the ADVERSE REACTIONS sections of the safety label.


Detailed View: Safety Labeling Changes Approved By FDA Center for Drug Evaluation and Research (CDER) -- January 2008

 

The detailed view includes drug products with safety labeling changes to the BOXED WARNING, CONTRAINDICATIONS, WARNINGS, PRECAUTIONS, ADVERSE REACTIONS, or PATIENT PACKAGE INSERT/MEDICATION GUIDE sections. Deletions or editorial revisions made to these sections are not included in this summary.


Summary View

Sections Modified

ADVERSE REACTIONS

  • Postmarketing Experience
    • The following adverse reactions have been identified during post approval use of Climara: a few cases in which there were a combination of the symptoms of generalized hives or rash with swelling of the throat or eyelid edema. Because these reactions are reported voluntarily from a population of uncertain size, it is not always possible to reliably estimate their frequency or establish a causal relationship to drug exposure.
Hide
(web1)